Hi I'm 1 week post 2nd ablation and have been experiencing short bursts of irregular fast heart rate and ectopics, resting heart rate 50/60 bpm.

I stopped my 10mg bisoprolol day 5 as instructed by doctor on day of ablation.

Last night and today my rate has increased to 70/80 sometimes higher and I'm having more irregular beats more often. I also feel dizzy and just generally off almost like I'm getting flu and anxious.

Could this be all withdrawal from the bisoprolol? And do you think it will a ease again?

So frustrating and worrying! Tia x

2 Replies

  • Sounds like you need to go back on meds. My consultant kept me on sotalol after my ablation for vt. Not one issue since then. Go back to consultant.

  • Been put back on meds start with 5mg now and take another am.

    Do you think my ablation has failed? Or is it because they took me off my 10mg abruptly? Help! X

You may also like...